# SDR SWAA2023121808294

- Difficulty date: October 6, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 328 AND STA 344 AT LBL 46 WL 208.1 - INTERCOSTAL CRACKED. 124-023<[01] REMOVED AND REPLACED NEW INTERCOSTAL BETWEEN STA 328 TO STA 344 AND LBL 44 IN REF B737-700 SRM 51-40-05-0G-0.;[02] REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 328 TO STA 344 AND LBL 44 IN REF B737-700 SRM 51-40-05-0G-0.;[03] VERIFIED STEP CORRECTED STEP 2
